# SDR FDEA202211102748

- Difficulty date: November 10, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 90,954 hours, 20,509 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CTR CARGO COMPT - FRAME AT STA 1661 L48R REQUIRED TO BE SPLIT FOR ACCESS TO   LONGERON REPAIR. TOP STRAP OF REPAIR NEEDS TO BE INSTALLED REF SRM 53-00-07-2R NOTE   15-C STEP 1(REF. N1289) INSTALLED STRAP AT FRAME STA 1661 IN BETWEEN L47R AND L48R REF MD11 SRM 53-00-07-2R   REPAIR 4 SHEET 1 &2. MAJOR REPAIR. NOT AN SDR
